Jump to content

Attention: Whole Brain Radiation Veterans


mary colleen

Recommended Posts

My husband completed WBR one month ago after surgery to remove a 3cm brain met. Side effects during and immediately after treatment were as expected: fatigue, a little difficulty processing information.

About 2 weeks after treatment ended, he began to show some slow improvement.

On Friday night (3 weeks after completing WBR) we were eating dinner and he had a sudden, brief dizzy spell and recovered. He then left (against my better judgement) for a week-long trip to Minnesota to stay in a cabin and fish with 2 close friends. I have spoken to him daily on the phone. Beginning yesterday, he said that he began to feel "weird in the brain" again and is having some dizzy spells and periods of confusion. Relevant or not, he is also having some diarrhea.

I am wondering if anyone who has done WBR might know if this could be delayed reaction to the treatment, or if it sounds familiar?

I am trying to find a flight to get him home today or early tomorrow, and we will of course call the doctor....but since I can't get him home right now anyway, I thought I'd put the question out there.

I appreciate any input!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use. We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.